RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Starovoitov, Alexander Pavlovich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 33

Number of views:
This page:1264
Abstract pages:5881
Full texts:1564
References:910
Professor
Doctor of physico-mathematical sciences (2003)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 2.01.1957
Phone: +375 (232) 68 43 12, +375 (232) 57 30 51
Fax: +375 (17) 226 59 40
E-mail:
Keywords: rational approximation; Padé approximation; inequalities of Bernstein and Markov; splines of best approximation; Jackson–Russak operators.
UDC: 517.51, 517.53, 517.53.57, 517.538.52, 517.538.53, 517.518.84
MSC: 41A05, 41A10, 41A15, 41A17, 41A20, 41A21, 41.A35, 41.A6, 41A50, 41A58

Subject:

Rational approximation; Padé approximation; inequalities of Bernstein and Markov; splines of best approximation; Jackson–Russak operators; interpolation of operators; approximation by algebraic polynomials; approximation of analytic functions; approximation by Fourier sums; orthogonal systems.

Biography

Graduated from Faculty of Mathematics and Mechanics of Gomel State University (GSU) in 1979. With 1979–1984 — post-graduate student from Faculty of Mathematics and Mechanics of Byelorussian State University (BSU) (department of theory of functions). Ph.D. thesis was defended in 1985. Doctor of physico-mathematical sciences (2003). A list of my works contains more than 100 titles.

   
Main publications:
  • Starovoitov A. P., Starovoitova N. A. Asimptotika opredelitelei Adamara i povedenie strok tablits Pade i Chebysheva dlya summy eksponent. Matem. sbornik. 1996. T. 187. # 2. S. 141–157.
  • Starovoitov A.P. K probleme opisaniya posledovatelnostei nailuchshikh trigonometricheskikh ratsionalnykh priblizhenii. Matem. sbornik. 2000. T. 191. # 6. S. 145–154.
  • Starovoitov A. P., Rusak V. N. Approksimatsii Pade dlya tselykh funktsii s regulyarno ubyvayuschimi koeffitsientami Teilora // Matem. sbornik. 2002. T. 193, # 9. S. 63–92.
  • Starovoitov A. P. Zamechanie k odnoi probleme ratsionalnoi approksimatsii // Matem. zametki. 2003. T. 74, # 3. S. 446–448.
  • Starovoitov A. P. O sovpadenii naimenshikh ravnomernykh uklonenii funktsii ot polinomov i ratsionalnykh drobei // Matem. zametki. 2003. T. 74, # 4. S. 612–617.
  • Starovoitov A. P. Suschestvovanie nepreryvnykh funktsii s zadannym poryadkom ubyvaniya naimenshikh uklonenii ot ratsionalnykh funktsii // Matem. zametki. 2003. T. 74, # 5. S. 745–751.
  • Starovoitov A. P. Ratsionalnye priblizheniya drobnykh integralov Rimana–Liuvillya i Veilya // Matem. zametki. 2005. T. 78, # 3. S. 428–441.

http://www.mathnet.ru/eng/person8417
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. P. Starovoitov, N. V. Ryabchenko, A. A. Drapeza, “On the existence and uniqueness of type i Hermite–Padé polynomials”, PFMT, 2019, 3(40),  100–103  mathnet
2. A. P. Starovoitov, N. V. Ryabchenko, D. A. Volkov, “On the existence and uniqueness of type II Hermite–Padé polynomials”, PFMT, 2019, 2(39),  92–96  mathnet
2018
3. M. V. Sidortsov, A. A. Drapeza, A. P. Starovoitov, “Speed of convergence of quadratic Hermite–Padé approximations confluent hypergeometric functions”, PFMT, 2018, 1(34),  71–78  mathnet
4. A. P. Starovoitov, “Hermite–Padé approximants of the Mittag-Leffler functions”, Tr. Mat. Inst. Steklova, 301 (2018),  241–258  mathnet  elib; Proc. Steklov Inst. Math., 301 (2018), 228–244  isi  elib  scopus
2017
5. A. P. Starovoitov, “Asymptotics of Diagonal Hermite–Padé Polynomials for the Collection of Exponential Functions”, Mat. Zametki, 102:2 (2017),  302–315  mathnet  mathscinet  elib; Math. Notes, 102:2 (2017), 277–288  isi  scopus
6. M. V. Sidortsov, A. A. Drapeza, A. P. Starovoitov, “Asymptotics of Hermite–Padé degenerate hypergeometric functions”, PFMT, 2017, 2(31),  69–74  mathnet
7. M. V. Sidortsov, N. A. Starovoitova, A. P. Starovoitov, “Asymptotics of the type II Hermite–Padé approximation of exponential functions with complex multipliers in the exponent”, PFMT, 2017, 1(30),  73–77  mathnet
8. A. P. Starovoitov, E. P. Kechko, “On Some Properties of Hermite–Padé Approximants to an Exponential System”, Tr. Mat. Inst. Steklova, 298 (2017),  338–355  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 317–333  isi  scopus
2016
9. A. P. Starovoitov, E. P. Kechko, “Upper Bounds for the Moduli of Zeros of Hermite–Padé Approximations for a Set of Exponential Functions”, Mat. Zametki, 99:3 (2016),  409–420  mathnet  mathscinet  elib; Math. Notes, 99:3 (2016), 417–425  isi  scopus
10. A. P. Starovoitov, G. N. Kazimirov, M. V. Sidorzov, “Asymptotics of Hermite–Padé approximation of exponential functions with complex multipliers in the exponent”, PFMT, 2016, 2(27),  61–67  mathnet
11. A. V. Astafieva, A. P. Starovoitov, “Hermite-Padé approximation of exponential functions”, Mat. Sb., 207:6 (2016),  3–26  mathnet  mathscinet  elib; Sb. Math., 207:6 (2016), 769–791  isi  scopus
2015
12. A. P. Starovoitov, E. P. Kechko, “On localization of the zeroes Hermite–Padé approximants to the exponential functions”, PFMT, 2015, 3(24),  84–89  mathnet
2014
13. A. P. Starovoitov, “Quadratic Hermite–Padé Approximants of Exponential Functions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:4(1) (2014),  387–395  mathnet
14. A. P. Starovoitov, “On asymptotic form of the Hermite–Pade approximations for a system of Mittag-Leffler functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 9,  59–68  mathnet; Russian Math. (Iz. VUZ), 58:9 (2014), 49–56  scopus
15. A. P. Starovoitov, “Asymptotics of quadratic Hermite–Padé approximants of the exponential functions”, PFMT, 2014, 1(18),  74–80  mathnet
2013
16. A. P. Starovoitov, “Hermitian Approximation of Two Exponents”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:1(2) (2013),  87–91  mathnet
17. A. P. Starovoitov, “Hermite–Pade approximants of the system Mittag-Leffler functions”, PFMT, 2013, 1(14),  81–87  mathnet
2012
18. N. V. Rjabchenko, A. P. Starovoitov, G. N. Kazimirov, “Hermitian approximation of two exponents”, PFMT, 2012, 1(10),  97–100  mathnet
2011
19. Yu. A. Labych, A. P. Starovoitov, “Approximation of continuous functions by rational Pad–Chebyshev fractions”, PFMT, 2011, 1(6),  69–78  mathnet
2010
20. A. P. Starovoitov, N. V. Rjabchenko, “Determinant representation of Pade joint approximations”, PFMT, 2010, 4(5),  46–49  mathnet
2009
21. A. P. Starovoitov, Yu. A. Labych, “Rational approximation of Markov functions generated by Borelean power-type measures”, PFMT, 2009, 1(1),  69–73  mathnet
22. Yu. A. Labych, A. P. Starovoitov, “Trigonometric Padé approximants for functions with regularly decreasing Fourier coefficients”, Mat. Sb., 200:7 (2009),  107–130  mathnet  mathscinet  zmath  elib; Sb. Math., 200:7 (2009), 1051–1074  isi  elib  scopus
2008
23. A. P. Starovoitov, N. A. Starovoitova, “On the Asymptotics of the Rows of the Padé Table of Analytic Functions with Logarithmic Branch Points”, Mat. Zametki, 84:3 (2008),  409–419  mathnet  mathscinet  zmath  elib; Math. Notes, 84:3 (2008), 379–388  isi  elib  scopus
2007
24. A. P. Starovoitov, N. A. Starovoitova, “Padé approximants of the Mittag-Leffler functions”, Mat. Sb., 198:7 (2007),  109–122  mathnet  mathscinet  zmath  elib; Sb. Math., 198:7 (2007), 1011–1023  isi  scopus
2005
25. A. P. Starovoitov, “Rational Approximations of Riemann–Liouville and Weyl Fractional Integrals”, Mat. Zametki, 78:3 (2005),  428–441  mathnet  mathscinet  zmath  elib; Math. Notes, 78:3 (2005), 391–402  isi  scopus
2003
26. A. P. Starovoitov, “Existence of Continuous Functions with a Given Order of Decrease of Least Deviations from Rational Approximations”, Mat. Zametki, 74:5 (2003),  745–751  mathnet  mathscinet  zmath; Math. Notes, 74:5 (2003), 701–707  isi
27. A. P. Starovoitov, “Coincidence of Least Uniform Deviations of Functions from Polynomials and Rational Fractions”, Mat. Zametki, 74:4 (2003),  612–617  mathnet  mathscinet  zmath; Math. Notes, 74:4 (2003), 578–582  isi  scopus
28. A. P. Starovoitov, “Remark on a Problem of Rational Approximation”, Mat. Zametki, 74:3 (2003),  446–448  mathnet  mathscinet  zmath; Math. Notes, 74:3 (2003), 422–424  isi  scopus
2002
29. V. N. Rusak, A. P. Starovoitov, “Padé approximants for entire functions with regularly decreasing Taylor coefficients”, Mat. Sb., 193:9 (2002),  63–92  mathnet  mathscinet  zmath; Sb. Math., 193:9 (2002), 1303–1332  isi  scopus
2001
30. A. P. Starovoitov, “On the Problem of Describing Sequences of Best Trigonometric Rational Approximations”, Mat. Zametki, 69:6 (2001),  919–924  mathnet  mathscinet  zmath; Math. Notes, 69:6 (2001), 839–844  isi
2000
31. A. P. Starovoitov, “On the problem of the description of sequences of best rational trigonometric approximations”, Mat. Sb., 191:6 (2000),  145–154  mathnet  mathscinet  zmath; Sb. Math., 191:6 (2000), 927–936  isi  scopus
1996
32. A. P. Starovoitov, N. A. Starovoitova, “Asymptotic behaviour of the Hadamard determinants and the behaviour of the rows of the Padé and Chebyshev tables for a sum of exponentials”, Mat. Sb., 187:2 (1996),  141–157  mathnet  mathscinet  zmath; Sb. Math., 187:2 (1996), 297–313  isi  scopus
1988
33. A. P. Starovoitov, “Comparison of the rates of rational and polynomial approximations of differentiable functions”, Mat. Zametki, 44:4 (1988),  528–535  mathnet  mathscinet  zmath; Math. Notes, 44:4 (1988), 770–774  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019